Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i5.40
pages 40-51

Some Approaches to Regularization of Nonlinear Optimization Problems

Yuriy P. Laptin
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Tamara A. Bardadym
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

Краткое описание

We consider ways of transformation of convex optimization problems with constraints to equivalent problems with better computational properties. Sufficient attention is paid to use of conic approximations and conic prolongation of objective functions from admissible domain of optimization problem on the whole space of variables. The problem of convex programming without constraints (regularized problem), which solution coincides with solution of the initial problem, is the result of usage of the suggested approach. The considered approaches have special significance when the objective function is not defined outside the admissible domain. We suggested efficient procedures for calculation of auxiliary functions, consider peculiarities of software support of algorithms, results of computational experiments.


Articles with similar content:

DISCRETE-CONTINUAL VARIATION-DIFFERENCE METHOD OF ANALYSIS FOR TWO-DIMENSIONAL AND THREE-DIMENSIONAL PROBLEMS OF STRUCTURAL ANALYSIS
International Journal for Computational Civil and Structural Engineering, Vol.1, 2005, issue 2
Pavel A. Akimov, Alexander B. Zolotov
On the Existence of an Antistabilizing Solution of the Discrete Algebraic Riccati Equation
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Vladimir B. Larin
The CSANN Neural Model Modification for Production Scheduling
Journal of Automation and Information Sciences, Vol.36, 2004, issue 10
Tadeush Witkowski, Arkadiush Antchak, Pavel Antchak
A NOVEL HYBRID APPROACH FOR SIMPLIFIED NEUTROSOPHIC DECISION-MAKING WITH COMPLETELY UNKNOWN WEIGHT INFORMATION
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 2
R?dvan Şahin, Gökçe Dilek Küçük
Optimization on Arrangements: the Simplex Form of Polyhedron of Arrangements
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Oleg A. Yemets, Alexandra O. Yemets, Ivan M. Polyakov